# SDR UALA2013071504935

- Difficulty date: July 15, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 64,389 hours, 24,211 cycles
- Engine: Iae V2527A5
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TROUBLESHOT LEFT MLG INDICATION PROBLEM.   FOUND RESISTANCE ERRATIC ON THE HARNESS AT UPPER SECTION OF LT MLG WHILE SHAKING HARNESS. REPLACED HARNESS IAW MM.  OPS CHECKED IAW AMM`S 32-69-00-74 -001, 32-42-00-710-001 AND 32-47-00-710-001.
